# SDR CALA2017051201388

- Difficulty date: May 12, 2017
- Submitted: May 12, 2017
- Operation: Air carrier
- Aircraft: N74007
- Make and model: Boeing 777224
- Aircraft serial: 29477
- Aircraft time: 90,670 hours, 9,114 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: False Activation
- Location: R3 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DOOR WING SLIDE R EICAS ADVISORY. THE RIGHT SLIDE COMPARTMENT DOOR IS EITHER OPEN, CLOSED BUT NOT LOCKED ON THE GROUND, OR THE STATE OF THE PROXIMITY SENSOR CANNOT BE DETERMINED CYCLED DOOR 3R SEVERAL TIMES, DOOR INDICATION GOOD AT CSCP, NO FAULTS NOTED AT THIS TIME.
